# SDR USAA011018

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 947.5
- Part time: 28,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .75 INCH, INBOARD RIVET BETWEEN STRINGER 8-9R AT BS 947.5.  INTALLED DOUBLER PER TR 53-10-14.  (M)
